# SDR ASAA0580214

- Difficulty date: April 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101417
- Condition: Chafed
- Location: Cargo Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV-CHECK, FOUND AFT CARGO BAY DOOR FORWARD EDGE CHAFED AT UPLATCH HOOK.  REMOVED DAMAGED AREA.  INSTALLED REPAIR DOUBLER.  (M)
